# SDR UPS97222068

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Corner Fitting
- Part number: 65261302
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, UPON REMOVAL OF PRESSURE SEAL FOUND MAIN CARGO DOOR FWD UPPER SEAL RETAINER CORNER CORRODED.  REMOVED CORROSION  FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED FITTING, LOCATED, DRILLED NEW PART, INSTALLED ALL WORK DONE PER SRM 51-30-1, 51-30-5, 51-30-2, OHM 52-36-62.
